The distribution of lethal allelism in finite populations

J. M. Malpica*, D. A. Briscoe

*Corresponding author for this work

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

It is shown that, under certain conditions, the distribution of lethal allelism in equilibrium populations is independent of the fitness of heterozygotes. For these conditions, an expression for the over-generation variance of allelism is given.

Original languageEnglish
Pages (from-to)314-317
Number of pages4
JournalTheoretical Population Biology
Volume8
Issue number3
DOIs
Publication statusPublished - 1975

    Fingerprint

Cite this